EconPapers    
Economics at your fingertips  
 

Volatility clustering in real interest rates Theory and evidence

Wouter J. den Haan and Scott A. Spear
Authors registered in the RePEc Author Service: Wouter Denhaan ()

Journal of Monetary Economics, 1998, vol. 41, issue 3, 431-453

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(98)00004-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:41:y:1998:i:3:p:431-453

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:moneco:v:41:y:1998:i:3:p:431-453